Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On a conormal module of smooth set theoretic complete intersections
HTML articles powered by AMS MathViewer

by M. Boratyński PDF
Trans. Amer. Math. Soc. 296 (1986), 291-300 Request permission

Abstract:

We prove that $V \subset {\mathbf {A}}_k^n$ ($V$-smooth) is a set-theoretic complete intersection (stci) if and only if $V$ imbedded as a zero section of its normal bundle is a stci, we give a characterization of smooth codimension $2$ stci of index $\leq 4$ in terms of their conormal modules.
References
  • Hyman Bass, Projective modules and symmetric algebras, Monografías de Matemática [Mathematical Monographs], vol. 30, Instituto de Matemática Pura e Aplicada, Rio de Janeiro, 1978. MR 527279
  • M. Boratyński, A note on set-theoretic complete intersection ideals, J. Algebra 54 (1978), no. 1, 1–5. MR 511453, DOI 10.1016/0021-8693(78)90017-0
  • Maksymillian Boratyński, Poincaré forms, Gorenstein algebras and set theoretic complete intersections, Complete intersections (Acireale, 1983) Lecture Notes in Math., vol. 1092, Springer, Berlin, 1984, pp. 270–290. MR 775889, DOI 10.1007/BFb0099369
  • David Eisenbud and E. Graham Evans Jr., Generating modules efficiently: theorems from algebraic $K$-theory, J. Algebra 27 (1973), 278–305. MR 327742, DOI 10.1016/0021-8693(73)90106-3
  • Manfred Knebusch, Symmetric bilinear forms over algebraic varieties, Conference on Quadratic Forms—1976 (Proc. Conf., Queen’s Univ., Kingston, Ont., 1976) Queen’s Papers in Pure and Appl. Math., No. 46, Queen’s Univ., Kingston, Ont., 1977, pp. 103–283. MR 0498378
  • Hartmut Lindel, On projective modules over polynomial rings over regular rings, Algebraic $K$-theory, Part I (Oberwolfach, 1980) Lecture Notes in Math., vol. 966, Springer, Berlin-New York, 1982, pp. 169–179. MR 689374
  • Günter Scheja and Uwe Storch, Quasi-Frobenius-Algebren und lokal vollständige Durchschnitte, Manuscripta Math. 19 (1976), no. 1, 75–104. MR 407039, DOI 10.1007/BF01172339
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 14M10
  • Retrieve articles in all journals with MSC: 14M10
Additional Information
  • © Copyright 1986 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 296 (1986), 291-300
  • MSC: Primary 14M10
  • DOI: https://doi.org/10.1090/S0002-9947-1986-0837812-3
  • MathSciNet review: 837812